Hi. Kcirla is right. Hair loss can be related to candida as the toxins attack the hair folicles and try to get out of the body anyway they can. Any antifungals or antimicrobials can temporarily make the hair loss even worse until your body begins to clear toxins. Its scary but I can reassure you that it does grow back (I have even lost big patches of hair...I still have bald patches but its slowly growing back). Its not only the candida toxins that can make hair shed but nutrient deficiency too. Check your iron levels which can be low with candida overgrowth and also your thyroid to rule out other things.
My neice was autistic after receiving the MMR vaccine in UK. My sister took her to an alternative practioner, he supported her liver, gave her probiotics, diet and got rid of the mercury in her system ....she has gone from an almost vegetative state to a perfectly normal healthy little girl who goes to normal school (after being told she would need specialist care for the rest of her life). Nothing short of miraculous.